sexologist-icon
Erectile dysfunction
How to overcome Erectile dysfunction caused due to Anti Anxiety medications..Suggest some ways to improve erections
60 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Excessive masturbation in past may leads to the damage of nerves supplying penis. Which in future leads to weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina, other than that whole body weakness, weak eye sight, loss of appetite, loss of facial lusture, weak digestion, low memory power, hairfall, anxiety, etc. Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can also consult. For further information u can visit www.bhuvanaarogyamhospital.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take proper counseling N use some Ayurveda booster Its curable sir without side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Start proper ayurvedic medicine.. To be sexually fit completely  without any side effects and permanent solution.. Erection will remain hard. To enjoy sexual activity
Next Steps
consult for prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take consultation, we can do that
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, Often consuming anti-depression/anxiety medications leads to issues. However need not worry as there is treatment and medications available for the same. Let me explain you about your issue in brief - Does it happen you get little Erection you feel you should go in and the moment you try to enter it goes down and it’s not hard enough for you to penetrate? Sometimes even if you penetrate you seem to lose your Erection soon? At some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction In your case I believe you have developed symptoms of Erectile dysfunction. However this issue is not a major problem to worry as there are medications and treatment available for the same. Rest assured your problem can be resolved.
Next Steps
If you genuinely interested in getting your issue resolved then you can contact me directly through my website link - https://www.drfayyazsexologyclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, By change in medication or stopping them
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.